U.S. doctors online nowAsk doctors free
A 44-year-old member asked:

Following the use of tobramycin and dexamethasone ophthalmic eye drop can i put contacts in, what to do?

1 doctor answer1 doctor weighed in
Dr. Ira Vidor
Ophthalmology 19 years experience
Maybe: It depends why you are using the drops. If for an infection or inflammation caused by the lenses, then no. If it's for something else, then probably, but you should know that the Dexamethasone can precipitate onto many lenses and ruin the lense.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.